Pacific Journal of Mathematics

Upper bounds for the eigenvalues of some vibrating systems.

Dallas Banks

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1183-1203.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036904

Mathematical Reviews number (MathSciNet)
MR0145146

Zentralblatt MATH identifier
0104.31001

Subjects
Primary: 34.30
Secondary: 34.45

Citation

Banks, Dallas. Upper bounds for the eigenvalues of some vibrating systems. Pacific J. Math. 11 (1961), no. 4, 1183--1203. https://projecteuclid.org/euclid.pjm/1103036904


Export citation

References

  • [1] D. Banks, Bounds forthe eigenvalues of some vibrating systems, Pacific J. Math., 1O (1960), 439-474.
  • [2] L. Collatz, Eigenwertprobleme, Chelsea Publishing Co., 1948
  • [3] R. Courant and D.Hubert, Methods of Mathematical Physics, Interscience Publishers, 1953.
  • [4] E. Kamke, Differentialgleichungen, Lsungsmethodenund Lsungen, Chelsea Publishing Co., 1944.
  • [5] M. G. Krein, On certain problems on the maximumand minimumofcharacteristic values and on Lyapunovzones of stability, Amer. Math. Soc. Trans., Series 2, 1 (1955), 163-187-
  • [6] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differ- ential equations of the fourth order, Trans. Amer. Math. Soc, 89, (1958), 325-377.
  • [7] Z. Nehari, On the principal frequencyof a membrane, Pacific J. Math., 8, (1958), 285-293.
  • [8] F. G. Tricomi, Integral Equations, Interscience Publishers, 1957.